# SDR SWAA052215

- Difficulty date: July 21, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 61,569 hours, 46,018 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Part number: 6545409306
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LEFT MLG W/W UPPER FWD CEILING PANEL CRACKED AT BS 664, LBL 39.  MX FERRY TO DAL, REPAIRED PANEL PER SWA EA.
